# SDR DALA2024101810200

- Difficulty date: October 17, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,816 hours, 25,826 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 WHILE REMOVING LEFT (UPPER) VHF ANTENNA, DAMAGED FWD MOST RIGHT-SIDE BOLT HOLE. CORRECTIVE ACTION: ACCOMPLISHED FREEZE PLUG REPAIR ON EXTERNAL FUSELAGE SKIN BTW STA 740-760 STR 1L-STR 1R IAW ER/A 621330-14 REV ORIG. SECTION I PERMANENT REPAIR. (0613791)
